# SDR 05041643

- Difficulty date: February 10, 2005
- Submitted: February 11, 2005
- Operation: Air carrier
- Aircraft: N643BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7363
- System (JASC): 2740 · Stabilizer Control System
- Part: Computer
- Condition: Malfunctioned
- Location: Mach Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MACH TRIM FAILURE WITH STAB CHANNEL 2 FAIL.  MX COMPLIED WITH BOMBARDIER SL 27-083.  NO CURRENT FAULT FOUND AT THIS TIME.
